# SDR SIMA991802

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 626
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT IN LOWER REAR FUSELAGE AT STA 626.0 BETWEEN STR'S 1528 AND 1524.  MADE 1.25 INCH CUT-OUT.  PERFORMED EDDY CURRENT INSP OF CUT-OUT WITH NO DEFECTS NOTED.  FABBED A SPACER .040 INCH THICK, WITH MAX DIA .08 INCH LESS THAN THAT OF CUT-OUT.  FABBED REPAIR PLATE .040 INCH THICK WITH OVERLAP TO CONTAIN TWO ROWS OF RIVETS TO BE INSTALLED ON THE INSIDE OF THE FUSELAGE.  CONTOURED BOTH REPAIR PIECES TO FIT FUSELAGE AT DAMAGED AREA.  ALODINED AND APPLIED FR-PRIMER TO ALL HOLES AND EDGES.  FAY SEALED AND APPLIED DINITROL AV 25 TO INSIDE REPAIR AREA.  ATTACHED REPAIR PLATES TO ACFT.  APPLIED TOP COAT.  WORK DONE IAW SAAB 340 SRM 53-80-10 PAGES 218-222 AND STD SRM REPAIR PRACTICES.  ACFT OK FOR SERVICE.  (X)
